EconPapers    
Economics at your fingertips  
 

A Note on the Generalised Measures of Risk Aversion

Tapan Biswas

Review of Economic Analysis, 2012, vol. 4, issue 1, 151-156

Abstract: (Originally published in Journal of Economic Theory (1983), 29, 347-352) - This paper is concerned with generalised scalar measures of risk aversion. A measure R which may meaningfully be applied to both unidimensional risks (risk in income or wealth) and multidimensional risks has been constructed. In case of iden- tical preferences, we have also constructed an alternative measure of risk aversion R* which is shown to be related to the Khilstrom-Mirman measure. This relationship explains the nature of the Khilstrom-Mirman measure. Journal of Economic Literature Classification Numbers: 021, 022, 026.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.rofea.org/*** (application/pdf)

Related works:
Journal Article: A note on the generalised measures of risk aversion (1983) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ren:journl:v:4:y:2012:i:1:p:151-156

Access Statistics for this article

Review of Economic Analysis is currently edited by Dr. Jerzy (Jurek) Konieczny

More articles in Review of Economic Analysis from Digital Initiatives at the University of Waterloo Library
Bibliographic data for series maintained by Dr. Jerzy (Jurek) Konieczny ().

 
Page updated 2025-03-22
Handle: RePEc:ren:journl:v:4:y:2012:i:1:p:151-156